# SDR DALA1116960183

- Difficulty date: March 8, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 83,948 hours, 12,344 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DRC FOUND EMERGENCY PATH LIGHTS AT SEAT 24F HARNESS CONNECTOR LOOSE.  MAINTENANCE RE-SECURED THE WIRING HARNESS.  SYSTEM OPERATION IS NORMAL.
